# SDR SWAA2015033037936

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 60,535 hours, 48,315 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Part number: W150202818
- Condition: Chafed
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, NR 2 ENG OIL PRESS & TEMP GAUGES READ ZERO.  OIL TEMP & PRESS ACFT CB POPPED. FOUND WIRE CHAFED & EXPOSED.  REPAIRED WIRE IAW WDM.
